# SDR UPS97423824

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LOWER CARGO FIRE WARNING CAME ON 4 TIMES FOR LESS THAN 1 SEC AND THEN WENT OUT.  CLEANED AND SECURED LWD CARGO FIRE WARNING LOGIC CARD, OPS CHECK GOOD PER MM 26-12-00.
